Paracetamol-induced liver toxicity after intravenous administration.

Details

Serval ID
serval:BIB_DDDE24DEB40B
Type
Article: article from journal or magazin.
Collection
Publications
Title
Paracetamol-induced liver toxicity after intravenous administration.
Journal
Liver
Author(s)
Horsmans Y., Sempoux C., Detry R., Geubel A.P.
ISSN
0106-9543 (Print)
ISSN-L
0106-9543
Publication state
Published
Issued date
1998
Peer-reviewed
Oui
Volume
18
Number
4
Pages
294-295
Language
english
Notes
Publication types: Case Reports ; LetterPublication Status: ppublish
PDF: Letter to the editor
Keywords
Acetaminophen/administration & dosage, Acetaminophen/adverse effects, Aged, Aged, 80 and over, Analgesics, Non-Narcotic/administration & dosage, Analgesics, Non-Narcotic/adverse effects, Drug-Induced Liver Injury, Female, Humans, Injections, Intravenous, Liver/pathology
Pubmed
Web of science
Create date
20/10/2016 16:38
Last modification date
20/08/2019 16:02
Usage data